# SDR 97ZZZX3213

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5753D
- Make and model: Bell 206L-1
- Aircraft serial: 45529
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ejector Nozzle
- Part number: 6896024
- Condition: Cracked
- Location: Compressor Assy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT HEARD A LOUD BANG FOLLOWED BY A WHINE.  PILOT LANDED THE AIRCRAFT WITH NO FURTHER PROBLEMS.  INSPECTED AND FOUND EJECTOR NOZZLE ASSY MISSING ONE NOZZLE, FOUND THE BROKEN NOZZLE HAD BEEN SUCKED IN BY THE COMPRESSOR, AND FOUND THE REMAINS OF THE NOZZLE TRAPPED BETWEEN OUTER COMBUSTION CASE.
